A quadratic inequality for sum of coadjoint orbits

Conan Leung Chinese Univ of HK Xiaowei Wang Chinese Univ of HK

Symplectic Geometry mathscidoc:1608.34014

Comm Analy Geom, 17, (2), 265-282, 2009
We obtain an effective lower bound on the distance of the sum of co-adjoint orbits from the origin. Even when the distance is zero (thus the symplectic quotient is well defined) our result gives a nontrivial constraint on these co-adjoint orbits. In the particular case of unitary groups, we obtain the quadratic inequality for eigenvalues of Hermitian matrices satisfying A + B = C. This quadratic inequality can be interpreted as the Chern number inequality for semi-stable reflexive toric sheaves.
No keywords uploaded!
[ Download ] [ 2016-08-30 14:40:51 uploaded by conan ] [ 602 downloads ] [ 0 comments ]
  title={A quadratic inequality for sum of coadjoint orbits},
  author={Conan Leung, and Xiaowei Wang},
  booktitle={Comm Analy Geom},
Conan Leung, and Xiaowei Wang. A quadratic inequality for sum of coadjoint orbits. 2009. Vol. 17. In Comm Analy Geom. pp.265-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160830144051220254560.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved